Alert archive / Georgia / River Flood Watches in 2012

River Flood Watch 3, NWS Tallahassee, FL

August 8, 2012Berrien County, Lowndes County, Georgia

NWS Tallahassee, FL issued this river flood watch at Aug 8, 2012, 12:26 PM EDT for Berrien County, Lowndes County, Georgia. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2012, 12:26 PM EDT (16:26 UTC)
Expired
Aug 9, 2012, 7:58 AM EDT
In force
20 hr
Issued by
NWS Tallahassee, FL
Flood severity
None

Counties Berrien County, GA, Lowndes County, GA

The river

Written for the forecast point Withlacoochee River above Valdosta (Skipper Bridge Rd) (VDSG1).

Action stage
131 ft
Minor stage
135 ft
Moderate stage
142 ft
Major stage
145 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 023177483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WGUS62 KTAE 081626
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 PM EDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WATCH FOR THE 
FOLLOWING RIVERS IN GEORGIA...

  WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD) AFFECTING BERRIEN AND 
  LOWNDES COUNTIES 

.HEAVY OVERNIGHT RAINFALL EARLY WEDNESDAY MORNING IN THE HEADWATERS OF THE 
WITHLACOOCHEE RIVER MAY GENERATE SHARP DOWNSTREAM CREST RISES ON THE 
WITHLACOOCHEE RIVER IN BERRIEN AND LOWNDES COUNTIES THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SHARP RISES EXCEEDING BANKFUL MAY POSSIBLY BRIEFLY FLOOD LOWLAND AREAS IN THE 
UPPER WITHLACOOCHEE RIVER BASIN IN BERRIEN AND LOWNDES COUNTIES. THESE RISES
ARE EXPECTED TO ATTENUATE RAPIDLY BEFORE REACHING VALDOSTA AND WATER LEVELS 
SHOULD REMAIN BELOW FLOOD STAGE AT THE SKIPPER BRIDGE RD RIVER GAGE.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED 
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER 
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR 
ALL FORECAST POINTS BY CLICKING ON EACH POINT.

&&

GAC019-185-091626-
/O.NEW.KTAE.FL.A.0003.120808T1626Z-000000T0000Z/
/VDSG1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1226 PM EDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WATCH FOR
  THE WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD)
* UNTIL FURTHER NOTICE.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 2.7 FEET.
* NONFLOOD FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY .




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     THU    FRI    SAT    SUN    MON

WITHLACOOCHEE RIVER
  VALDOSTA      13   2.7 WED 11 AM    8.6   11.2    9.4    7.2    5.3
 

$$
2 follow-up statements
028 
WGUS62 KTAE 081635 CCA
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 PM EDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WATCH FOR THE 
FOLLOWING RIVERS IN GEORGIA...

  WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD) AFFECTING BERRIEN AND 
  LOWNDES COUNTIES 

.HEAVY OVERNIGHT RAINFALL EARLY WEDNESDAY MORNING IN THE HEADWATERS OF THE 
WITHLACOOCHEE RIVER MAY GENERATE SHARP DOWNSTREAM CREST RISES ON THE 
WITHLACOOCHEE RIVER IN BERRIEN AND LOWNDES COUNTIES THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SHARP RISES EXCEEDING BANKFUL MAY POSSIBLY BRIEFLY FLOOD LOWLAND AREAS IN THE 
UPPER WITHLACOOCHEE RIVER BASIN IN BERRIEN AND LOWNDES COUNTIES. THESE RISES
ARE EXPECTED TO ATTENUATE RAPIDLY BEFORE REACHING VALDOSTA AND WATER LEVELS 
SHOULD REMAIN BELOW FLOOD STAGE AT THE SKIPPER BRIDGE RD RIVER GAGE.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED 
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER 
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR 
ALL FORECAST POINTS BY CLICKING ON EACH POINT.

&&

GAC019-185-091626-
/O.COR.KTAE.FL.A.0003.120808T1626Z-000000T0000Z/
/VDSG1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1226 PM EDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WATCH FOR
  THE WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD)
* UNTIL FURTHER NOTICE.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 2.7 FEET.
* WATER LEVELS MAY APPROACH BUT SHOULD REMAIN BELOW FLOOD STAGE. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...WATER LEVELS TO CREST ON FRIDAY 10 AUG.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     THU    FRI    SAT    SUN    MON

WITHLACOOCHEE RIVER
  VALDOSTA      13   2.7 WED 11 AM    8.6   11.2    9.4    7.2    5.3
 

$$
603 
WGUS62 KTAE 091158
FFATAE
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
758 AM EDT THU AUG 9 2012

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD) AFFECTING BERRIEN AND 
  LOWNDES COUNTIES

.FLOODING IS NO LONGER EXPECTED AT THE WITHLACOOCHEE RIVER ABOVE VALDOSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. THE ADVANCED 
HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND FORECAST RIVER 
INFORMATION...GAGE LOCATIONS...IMPACTS... AND HISTORICAL CREST INFORMATION FOR 
ALL FORECAST POINTS BY CLICKING ON EACH POINT.

&&

GAC019-185-091228-
/O.CAN.KTAE.FL.A.0003.000000T0000Z-000000T0000Z/
/VDSG1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
758 AM EDT THU AUG 9 2012

THE FLOOD WATCH IS CANCELLED FOR
  THE WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD)
* AT  7:30 AM THURSDAY THE STAGE WAS 3.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE.

&&


$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood watch went out at Aug 8, 11:22 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 8, 11:22 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1122 AM EDT Wed Aug 8 2012

.NEAR TERM [Through Tonight]...
The 12z TAE sounding indicated a substantial amount of instability
for the early morning hours with MLCAPE already around 2500 j/kg.
This is likely a byproduct of the extremely moist low-levels of
the atmosphere - with 0-750m mixing ratios on the order of 17-19
g/kg. As a result of the deep moist layer near the surface, it
seems unlikely that dewpoints will decrease much during the day
even with typical diurnal mixing. Conservatively modifying the 12z
sounding for a surface T/Td of 89/73 yields about 3000 j/kg of
CAPE for the afternoon hours. This suggests that we could have
some vigorous updrafts (and downdrafts) in thunderstorms today,
especially with considerably less cloud debris than this time
yesterday morning. Severe downburst parameters look to be in
favorable ranges; in fact the WMSI on the 12z sounding was already
in excess of 80 - a value that tends to be correlated with 50kt
surface wind gusts in thunderstorm downbursts. Despite this,
locally generated severe weather probabilities derived from
convection-allowing model (CAM) guidance is only around 5-10%
today. Therefore, we think there could be some isolated 50kt wind
gusts today in a few of the stronger storms, but widespread severe
weather still seems unlikely. Gusty winds and heavy rain wording
were added to the forecast. We will tweak the HWO to highlight the
severe threat a bit more.

The other main decision was on whether or not to keep the Flash
Flood Watch going. Given that there is still a fair amount of
runoff occurring in the area of Tift County from extremely heavy
overnight rains, and that gridded FFG is very low, we opted to
keep the FFA going until 00z. Any additional rainfall would be
likely to lead to more flooding. Regarding expanding the watch:
that was not done at this time, although it certainly wouldn't be
impossible to get some training echoes and isolated flooding
today. PWATs are still quite high (over 2 inches). However, the
additional mid-level drying over the past 24 hours makes it more
likely that thunderstorms will produce more vigorous outflow
today, which could keep them from being anchored in one spot for
an extended period of time.

&&

.SHORT TERM [Thursday Through Friday]...
Low/mid level vort max will exit the local area to the east
tonight. This will likely take away the support for organized
shower and thunderstorm development overnight tonight into
Thursday morning. Thursday's convection will likely be dominated
by the seabreeze circulation, any surface troughs that may still
be rotating around the western periphery of the subtropical ridge,
and the eastern US trough. PWATs will be on the rise again, back
over 2 inches, but warm cloud depths look to decrease a bit
compared to recent days. Early indications are that we will return
to a slightly more typical summertime pattern on Thursday (albeit
enhanced) with the threat for any sort of flash flooding likely
dissipated. Severe weather is not expected, but gusty winds will
be possible in the strongest storms.

On Friday, another shortwave is forecast to rotate through the
eastern US trough and support the development of showers and
thunderstorms along the shortwave axis. This will likely favor
more widespread convection across the northwestern half of our
forecast area with more scattered convection southeast. Similar to
Thursday, severe weather is not expected, but gusty winds will be
possible in the strongest storms.

&&

.LONG TERM [Friday Night through Tuesday]...
At the upper levels a low will be diving out of central Canada into
the Ohio river Valley. An associated surface trof will be
continuing through our forecast area through Saturday afternoon
enhancing our rain chances. Both the EURO and GFS are in fairly
good agreement on the timing. By Sunday and Monday we will return
to a more typical summertime patter. However by Tuesday rain
chances begin to rebound again as moisture arrives from a stalled
surface trof over the Gulf. Temps will be at or slightly below
climo through the extended due to increased clouds and
precipitation.

&&

.AVIATION [Beginning 15Z Wednesday]...
Conditions have broken out to VFR over Florida Panhandle and SE
Alabama this morning. However MVFR conditions continue to linger
across SW Georgia in areas of rainfall over SW Georgia affecting
KABY and KVLD. Additional lines of thunderstorms and showers are
expected to develop again today affecting all Aerodromes.

&&

.MARINE...
Orange Beach, AL buoy observations over the past few hours
suggests that perhaps some 1.5 foot swell (10-11s period) is
reaching the Alabama coast, as well as the far western Florida
Panhandle. With buoy 42039 out of operation, and 42036 (offshore
of Apalachicola) not really reporting much swell, there appears to
be a gradient in the approaching swell somewhere in our area.
Since the swell from TS Ernesto is not affecting our eastern
offshore buoy, the current distribution of the rip current risks
seems appropriate: High Risk for Walton, Bay, and Gulf, and
Moderate for Franklin. Despite the fact that swell is unlikely to
generate enough surf to warrant a High Surf Advisory, even small
swell groups can substantially increase rip current risk. In fact,
by Thursday and Friday, we seem to have a similar setup to the
July 21st rip current event in terms of multiple wave groups that
created intersecting wave crests. On that day, the multiple wave
groups created much more dangerous rip currents than beach
conditions would have otherwise indicated. The WW3 indicates
2-3ft wind-waves approaching from the west, and the 1.5ft swell
from Ernesto approaching from the south. If this still looks to be
the case on the new WaveWatch models this afternoon, the high rip
current risk may be extended into Thursday.

&&

.HYDROLOGY [Through 12Z Thursday]...
 * SW GEORGIA: Flash flooding with 8 to 11 inches of rainfall
   occurred over eastern portions of SW Georgia last night
   affecting Irwin, Tift, Berrien and Colquitt Counties. Many
   reports of flooding in and around Tifton. An Areal Flood
   warning was issued to cover continued run-off related flooding
   in this area for the next 6 hours.

 * SE ALABAMA: Minor River flooding is forecast on the
   Choctawhatchee River near Geneva as heavy rainfall from last
   Monday night continues to route downstream. Creeks and streams
   near the heaviest rainfall near Enterprise, AL have all crested
   however flows downstream on the Choctawhatchee are still rises.

 * FL PANHANDLE: The possibility of minor flooding exists on the
   Choctawhatchee River at Caryville later this week as runoff is
   routed downstream from SE Alabama. A River Flood Watch has been
   issued for Caryville. Further downstream, attenuation to the
   routed flows is expected to keep Bruce below flood stage.

&&

.FIRE WEATHER...
A generally wet and disturbed weather pattern will continue
across the Tri-State area for the rest of the week. This will keep
afternoon relative humidities well above critical thresholds
through the period.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Risk of Rip Currents for coastal portions of Walton-Bay-
     and Gulf Counties.
GA...FLASH FLOOD WATCH until 8 PM EDT this evening for Turner-Tift-
     Ben Hill-Irwin-and Berrien Counties.
AL...None.
GM...None.

&&

NEAR TERM...Lamers
SHORT TERM...Harrigan
LONG TERM...Gould/Walsh
AVIATION...Lanier
MARINE...Lamers
HYDROLOGY...Lanier
FIRE WEATHER...Gould
Hazardous weather outlook, Aug 8, 11:35 AM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1135 AM EDT WED AUG 8 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-090200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1135 AM EDT WED AUG 8 2012 /1035 AM CDT WED AUG 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. SOME OF
THE STORMS COULD BE STRONG TO SEVERE AND PRODUCE WIND GUSTS TO
AROUND 60 MPH. GIVEN THE VERY MOIST AND HUMID ENVIRONMENT...THE
STORMS MAY ALSO PRODUCE TORRENTIAL DOWNPOURS AND LOCALIZED FLOODING.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE PANHANDLE BEACHES. AN
ISOLATED WATERSPOUT CAN NOT BE RULED OUT JUST OFFSHORE OF THE
COASTLLINE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY...ALTHOUGH THE
THREAT OF FLOODING IS EXPECTED TO GRADUALLY DIMINISH AS WE RETURN TO
A MORE TYPICAL SUMMERTIME PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE
URGED TO REPORT ANY HAZARDOUS WEATHER THAT MAY BE EXPERIENCED AS
SOON AS SAFELY POSSIBLE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

08/DH

In the hours before

Local storm report, Aug 8, 6:30 AM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
630 AM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     FLASH FLOOD      1 S UNIONVILLE          31.42N 83.51W
08/08/2012                   TIFT               GA   EMERGENCY MNGR

            EXIT 59 OFF OF I75 IS CLOSED. I75 REMAINS OPEN.

&&

HARRIGAN
Local storm report, Aug 8, 6:56 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
656 AM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     FLASH FLOOD      TIFTON                  31.45N 83.51W
08/08/2012                   TIFT               GA   EMERGENCY MNGR

            FLASH FLOODING ONGOING IN TIFTON. SEVERAL AREA ROADS ARE
            ALREADY CLOSED...AND THE BOTTOM FLOOR OF THE RAMADA INN
            IS BEING EVACUATED DUE TO WATER ENTERING THE HOTEL.

0455 AM     FLOOD            3 N GLADYS              31.51N 83.24W
08/08/2012                   IRWIN              GA   911 CALL CENTER

            HIGH WATER REPORTED ACROSS HWY 129 IN SOUTHERN IRWIN
            COUNTY.

0510 AM     FLASH FLOOD      TIFTON                  31.45N 83.51W
08/08/2012                   TIFT               GA   BROADCAST MEDIA

            CONFIRMED WATER DAMAGE TO THE SHONEYS RESTAURANT IN
            TIFTON.

0619 AM     FLASH FLOOD      4 N GLADYS              31.53N 83.24W
08/08/2012                   IRWIN              GA   911 CALL CENTER

            VERY HIGH WATER WASHING OVER HWY 129 IN SOUTHERN IRWIN
            COUNTY.

0619 AM     FLASH FLOOD      ENIGMA                  31.41N 83.33W
08/08/2012                   BERRIEN            GA   911 CALL CENTER

            HOBBS WALKER ROAD AND FIRE TOWER ROAD HAVE BEEN CLOSED
            DUE TO FLASH FLOODING IN ENIGMA.

0628 AM     FLASH FLOOD      1 S UNIONVILLE          31.42N 83.51W
08/08/2012                   TIFT               GA   EMERGENCY MNGR

            EXIT 59 OFF OF I75 IS CLOSED. I75 REMAINS OPEN.

&&

GOULD
Local storm report, Aug 8, 9:59 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 AM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       3 NE OCILLA             31.63N 83.21W
08/08/2012  M7.00 INCH       IRWIN              GA   PUBLIC

            PUBLIC REPORTED 7 INCHES OF RAIN DURING THE OVERNIGHT
            HOURS MEASURED ON TWO FARMS ABOUT 3 MILES NORTHEAST OF
            OCILLA.

&&

DVD
Local storm report, Aug 8, 10:12 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 AM EDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 ENE UNIONVILLE        31.46N 83.42W
08/08/2012  E11.00 INCH      TIFT               GA   COCORAHS

            COCORAHS OBSERVER GA-TF-6 EAST OF TIFTON REPORTED AT
            LEAST 11 INCHES OF RAIN OVER THE LAST 24 HOURS. THE RAIN
            GAUGE WAS COMPLETELY FULL AND RUNNING OVER.

0700 AM     HEAVY RAIN       2 NE TIFTON             31.47N 83.49W
08/08/2012  M9.65 INCH       TIFT               GA   COCORAHS

            COCORAHS OBSERVER GA-TF-3 REPORTED A 24 HOUR RAINFALL
            TOTAL OF 9.65 INCHES.

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:42 AM EDTAreal Flood AdvisoryTAEBerrien, Irwin, Tift3 hr
Aug 8, 3:09 AM EDTFlash Flood WatchTAEBen Hill, Berrien, Irwin, Tift, Turner17 hr
Aug 8, 3:42 AM EDTFlash Flood WarningTAEBerrien, Irwin, Tift2 hr
Aug 8, 5:54 AM EDTFlash Flood WarningTAEBerrien, Irwin, Tift2 hr
Aug 8, 8:18 AM EDTFlash Flood WarningTAEBerrien, Irwin, Tift87 min
Aug 8, 10:40 AM EDTAreal Flood WarningTAEBerrien, Cook, Irwin, Tift6 hr
Aug 8, 1:04 PM EDTSpecial Weather StatementTAEMiller26 min
Aug 8, 3:47 PM EDTSpecial Weather StatementTAELanier43 min
Aug 8, 3:58 PM EDTAreal Flood WarningTAEBerrien, Irwin, Tift6 hr

Nearby

River Flood Watches in Georgia, 2012Every river flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.